# SDR DALA2017041102916

- Difficulty date: April 22, 2015
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 88,684 hours, 36,763 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Crank Assy
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2, AT C CHECK, PITTING WAS FOUND ON THE NR 2 CRANK ARM ASSY OF THE LT OUTBOARD FLAP. REPLACED CRANK.
